# SDR UALA2011012600428

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,759 hours, 4,894 cycles
- Engine: Pwa PW4090
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAD 2 AUTOSHUTDOWNS DURING CREW PREFLIGHT WITH LOW OIL PRESSURE MESSAGE 49-10270.   OIL QTY NORMAL.  FOUND LARGE SILVER COLOR METAL PARTICLES ON OIL SUMP MAGNETIC CHIP COLLECTOR.  ALL OTHERS CHIP COLLECTORS CLEAN.  ALSO MAIN OIL FILTER CONTAMINATED.  REINSTALLED OIL FILTERS AND CHIP DETECTORS. REPLACED APU IAW MM.
